(855) 614-1885 info@DetoxHelp.com

Ketamine Overdose

Ketamine overdose

There are several people who go through a surgery or other medical procedure in which they are suggested to rest, and when the person is given this suggestion, they are often prescribed a small dose of Ketamine. This drug is used in hospitals and given as a sedative to those who need rest, yet cannot get there on their own. Usually, the person is only taking a small amount of this that is going to help them rest, yet there are several people who take it upon themselves to abuse this drug. Through taking more than suggested, the person is increasing their chances of a Ketamine overdose.

Those who end with a Ketamine overdose are going to show symptoms long before they actually die from using this drug. One of the signs in which people should look for in those that they are close to is if the person appears to be sleepy all the time or just groggy. They may seem a bit dazed from how much of this sedative they are taking each day. In addition, this is something that the person is not going to be able to give up since they are addicted to it.

Once the person is close to a Ketamine overdose, the person will find it is harder to get that person back from having an overdose. The best course of treatment is to allow the person to get medical attention to come off this drug. Those who try to stop this on their own could do more harm than good when it comes to removing this from their body. This is why medical professionals need to be present in order to ensure the person slowly reduces the Ketamine in their system, instead of taking this out completely.

Those who do suffer from a Ketamine overdose have a high risk of death. They are also going to find they could go into a coma that could lead to death or a permanent disability. The person could end up with no recognition of people they use to know or have the ability to take care of themselves any longer. This is no way, in which someone wants to live the rest of their life, and the only way that they can ensure they do not is to stop the use of Ketamine. The process of stopping is difficult, but there are several centers meant to help the person to do this.